# SDR CALA2025080107202

- Difficulty date: July 27, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113A250011
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP OTBD AFT WEDGE WITH EVIDENCE OF A DISBONDED AREA AT TE.  REMOVED AND REPLACED LT INBD MAIN FLAP T/E WEDGE IAW SRM 51-40-02-0G-0, AND DWG 113A2100.
